# SDR SWAA2013021812732

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 55,253 hours, 44,854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2078
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN CENTER OF CABIN DIVERTED TO SDF.  VISIBLE HAZE IN CABIN. SMELLED ELECTRICAL.  REMOVED AND REPLACED GASPER FAN PER M/M, OPS CHECKS GOOD.
